# SDR RAIA00611043

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 20,199 hours, 17,849 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5461 - CID - THRUST REVERSER DISAGREE MESSAGE ON EICAS DURING TAKEOFF.  MAINTENANCE DEFERRED THE THRUST REVERSER SYSTEM.
